# SDR TSAA0621038

- Difficulty date: May 20, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 29,076 hours, 16,903 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Misinstalled
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK TRIP OFF AFTER T/O.  BURNING RUBBER SMELL AND PRESSURE BUMP ON T/O AND LANDING.  REMOVED & REPLACED RIGHT A/C BAY FLOW CONTROL VALVE, OPS AND LEAK CHECK OK.  ACTION DID NOT FIX PROBLEM.  REMOVED & REPLACED NR 2 ENGINE PNEUMATIC SHUT-OFF VALVE, OPS & LEAK CHECK OK.  ACTION DID NOT FIX PROBLEM.  REMOVED & REPLACED NR 2 ENGINE PRESSURE REGULATOR, OPS & LEAK CHECK OK.  ACTION DID NOT FIX PROBLEM.  INSPECTED THE NR 2 ENGINE AND FOUND THE LINE FROM THE PRESSURE REGULATOR TO THE MIX VALVE CAPPED OFF.  REMOVED LINE LEADING FROM 8TH STAGE BLEED MANIFOLD TO MIX VALVE.  REMOVED CAP FROM PRESSURE REGULATOR LINE AND INSTALLED A NEW LINE TO THE MIX VALVE.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
